# SDR QXEA200301358

- Difficulty date: October 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,360 hours, 6,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2384 DURING CLIMBOUT OF SEA,  FUSELAGE DOOR WARNING ILLUMINATED, SHOWING AFT BAGGAGE DOOR UNSECURE.  RETURNED TO SEA WITH NORMAL PRESSURIZATION ON LANDING.  FOUND AFT BAGGAGE DOOR HANDLE OPEN.  CLOSED AFT BAGGAGE DOOR HANDLE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
